MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Table started tilting on its own with a patient on the table.Rotational safety lock was engaged as well as a 180 degree rotational lock handle.No functions on hand pendant were pressed as per staff when incident occurred.No patient injury/harm reported by staff.
 
Additional Manufacturer Narrative
Per the information obtained from the investigation and device evaluation, it was found that the rotational lock switch needed adjustment in order to pass the 95 ft lb test.It was also observed that the wire harness in the foot end column was modified with butt connectors and shrink wrap around each connection thus having multiple connection points with a potential of failure.The friction lock of the table, while not checked during the service visit, is suspected to have been worn off due to frequent usage.It was also noted that the table tilt was observed twice by the hospital-during the surgery and when transferring the patient to the patient bed.The hospital still chose to continue using the bed after observing the malfunction.Hence, the root cause of this incident has been deemed as multifactorial/inconclusive as there is not enough evidence to point towards a specific factor that could have caused the reported malfunction.
 
Event or Problem Description
Table started tilting on its own with a patient on the table.Rotational safety lock was engaged at 180 degree rotational lock handle as well.No functions on hand pendant were pressed as per staff when incident occurred.No patient injury/harm reported by staff.

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key21915668
Report Number2921578-2025-00010
Device Sequence Number8728800
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public(01)00842430106026(11)041210
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date04/26/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown